# SDR ASAA0410350

- Difficulty date: July 11, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775558
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUD 3 SKIN BLENDOUTS AT STATION 768 1 INCH ABOVE STRINGER 23R AND BS 771 3 INCHES BELOW STRINGER 21R EXCEED LIMITS.  REMOVED DAMAGED SKIN, FABRICATED REPAIR PARTS AND INSTALLED.  (M)
